# SDR IPXA2019081945771

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 20,427 hours, 13,839 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Panel
- Part number: 248N10641
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, AFT CARGO DOOR CONTROL PANEL P44 CORRODEDFABRICATED NEW PANEL PER DWG 284N1064
